Treathay 120mg Fexofenadine Tablets Pack of 30

Treathay 120mg Fexofenadine Tablets Pack of 30

£4.49

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Description

Treathay contains fexofenadine hydrochloride, which is a non-drowsy antihistamine. It is used to relieve the symptoms of hayfever (seasonal allergic rhinitis) such as sneezing, runny or blocked nose, and red, itchy and watery eyes.

Directions

For adults and children aged 12 years and over: Take one tablet (120 mg) daily. Take the tablet with water before a meal.

This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours.

Treathay is not recommended for children under 12 years of age.

Warnings

Not suitable for children under 12 years of age.

Do not take if you are allergic to Fexofenadine or any of the other ingredients in this medicine.

Talk to your doctor or pharmacist before taking Treathay if:

  • You have problems with your liver
  • You have problems with your kidneys
  • You have or ever had heart disease
  • You are elderly
  • You are pregnant or breastfeeding

Do not exceed the stated dose.

If symptoms persist consult your doctor.

Keep out of the sight and reach of children.

Treathay is unlikely to affect your ability to drive or operate machinery. However, you should check that these tablets do not make you feel sleepy or dizzy before driving or operating machinery.

Ingredients

The active substance is fexofenadine hydrochloride. Each film-coated tablet contains 120 mg of fexofenadine hydrochloride, which is equivalent to 112 mg of fexofenadine.

The other ingredients are: Tablet core: Microcrystalline cellulose, maize starch, magnesium stearate, croscarmellose sodium, povidone. Film coating: Hypromellose (E464), macrogol (PEG 400), macrogol (PEG 4000), titanium dioxide (E171), iron oxide yellow (El72) and iron oxide red (E172).

You may also like